Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Addenda and corrigenda to “The Minkowski question mark function: explicit series for the dyadic period function and moments”
HTML articles powered by AMS MathViewer

by Giedrius Alkauskas PDF
Math. Comp. 80 (2011), 2445-2454 Request permission


In this supplement we fully complete the proofs of the statements which were left out or only briefly sketched in the main paper.
Similar Articles
Additional Information
  • Giedrius Alkauskas
  • Affiliation: Institute of Mathematics, Department of Integrative Biology, Universität für Bodenkultur Wien, Gregor Mendel-Straße 33, A-1180 Wien, Austria, and Vilnius University, Department of Mathematics and Informatics, Naugarduko 24, LT-03225 Vilnius, Lithuania
  • Email:
  • Received by editor(s): July 10, 2010
  • Received by editor(s) in revised form: August 30, 2010
  • Published electronically: March 18, 2011
  • © Copyright 2011 American Mathematical Society
  • Journal: Math. Comp. 80 (2011), 2445-2454
  • MSC (2010): Primary 11A55, 26A30, 32A05; Secondary 40A15, 37F50, 11F37
  • DOI:
  • MathSciNet review: 2813370